AMS eContent Search Results
Matches for: msc=(53C55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 201 found      Go to page: 1 2 3 4 5 6 > >>

[61] Bin Zhou and Xiaohua Zhu. $K$-stability on toric manifolds. Proc. Amer. Math. Soc. 136 (2008) 3301-3307. MR 2407096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Xiuxiong Chen, Claude LeBrun and Brian Weber. On conformally Kähler, Einstein manifolds. J. Amer. Math. Soc. 21 (2008) 1137-1168. MR 2425183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Jürgen Berndt and José Carlos Díaz-Ramos. Real hypersurfaces with constant principal curvatures in the complex hyperbolic plane. Proc. Amer. Math. Soc. 135 (2007) 3349-3357. MR 2322767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Xiaodong Wang. On $L^2$ cohomology of ACH Kähler manifolds. Proc. Amer. Math. Soc. 135 (2007) 2949-2960. MR 2317973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Gang Tian and Xiaohua Zhu. Convergence of Kähler-Ricci flow. J. Amer. Math. Soc. 20 (2007) 675-699. MR 2291916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Andrew Dancer and Andrew Swann. Toric hypersymplectic quotients. Trans. Amer. Math. Soc. 359 (2007) 1265-1284. MR 2262850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Leonardo Biliotti. Coisotropic and polar actions on compact irreducible Hermitian symmetric spaces. Trans. Amer. Math. Soc. 358 (2006) 3003-3022. MR 2216256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Fuquan Fang and Sérgio Mendonça. Complex immersions in Kähler manifolds of positive holomorphic $k$-Ricci curvature. Trans. Amer. Math. Soc. 357 (2005) 3725-3738. MR 2146646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Leonardo Biliotti and Anna Gori. Coisotropic and polar actions on complex Grassmannians. Trans. Amer. Math. Soc. 357 (2005) 1731-1751. MR 2115074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Lei Ni. A monotonicity formula on complete Kähler manifolds with nonnegative bisectional curvature. J. Amer. Math. Soc. 17 (2004) 909-946. MR 2083471.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[71] Ku Yong Ha, Jong Bum Lee and Kyung Bai Lee. Maximal holonomy of infra-nilmanifolds with $2$-dimensional quaternionic Heisenberg geometry. Trans. Amer. Math. Soc. 357 (2005) 355-383. MR 2098099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Yuji Sano. The best constant of the Moser-Trudinger inequality on $\textbf{S}^2$. Trans. Amer. Math. Soc. 356 (2004) 3477-3482. MR 2055742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Xiaoxiang Jiao and Jiagui Peng. Pseudo-holomorphic curves in complex Grassmann manifolds. Trans. Amer. Math. Soc. 355 (2003) 3715-3726. MR 1990170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Fernando Etayo. The measure of holomorphicness of a real submanifold of an almost Hermitian manifold. Proc. Amer. Math. Soc. 131 (2003) 2911-2920. MR 1974349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Takuji Sato. Almost Hermitian structures induced from a Kähler structure which has constant holomorphic sectional curvature. Proc. Amer. Math. Soc. 131 (2003) 2903-2909. MR 1974348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Andrew D. Hwang and Gideon Maschler. Central Kähler metrics with non-constant central curvature. Trans. Amer. Math. Soc. 355 (2003) 2183-2203. MR 1973987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Gideon Maschler. Central Kähler metrics. Trans. Amer. Math. Soc. 355 (2003) 2161-2182. MR 1973986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] M. J. Slupinski. Functorial Hodge identities and quantization. Trans. Amer. Math. Soc. 355 (2003) 2011-2046. MR 1953536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Andrew D. Hwang and Michael A. Singer. A momentum construction for circle-invariant Kähler metrics. Trans. Amer. Math. Soc. 354 (2002) 2285-2325. MR 1885653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Hermitian and K\"ahler metrics. AMS/IP Studies in Advanced Mathematics 18 (2002) 157-190.
Book volume table of contents
View Article: PDF

[81] K\"ahler geometry. AMS/IP Studies in Advanced Mathematics 18 (2002) 221-254.
Book volume table of contents
View Article: PDF

[82] Holomorphic vector bundles, sheaves and cohomology. AMS/IP Studies in Advanced Mathematics 18 (2002) 105-126.
Book volume table of contents
View Article: PDF

[83] Compact K\"ahler manifolds. AMS/IP Studies in Advanced Mathematics 18 (2002) 191-220.
Book volume table of contents
View Article: PDF

[84] Metric, connection, and curvature. AMS/IP Studies in Advanced Mathematics 18 (2002) 29-48.
Book volume table of contents
View Article: PDF

[85] Part 1 introduction. AMS/IP Studies in Advanced Mathematics 18 (2002) 2-2.
Book volume table of contents
View Article: PDF

[86] Differentiable manifolds and vector bundles. AMS/IP Studies in Advanced Mathematics 18 (2002) 3-28.
Book volume table of contents
View Article: PDF

[87] Fangyang Zheng. Complex Differential Geometry. AMS/IP Studies in Advanced Mathematics 18 (2002) MR MR1777835.
Book volume table of contents

[88] Part 2 introduction. AMS/IP Studies in Advanced Mathematics 18 (2002) 82-82.
Book volume table of contents
View Article: PDF

[89] Part 3 introduction. AMS/IP Studies in Advanced Mathematics 18 (2002) 156-156.
Book volume table of contents
View Article: PDF

[90] The geometry of complete Riemannian manifolds. AMS/IP Studies in Advanced Mathematics 18 (2002) 49-80.
Book volume table of contents
View Article: PDF


Results: 61 to 90 of 201 found      Go to page: 1 2 3 4 5 6 > >>